The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Stable measure of a small ball

Authors: M. Lewandowski, M. Ryznar and T. Żak
Journal: Proc. Amer. Math. Soc. 115 (1992), 489-494
MSC: Primary 60B11
MathSciNet review: 1089410
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mu $ be a symmetric $ p$-stable measure on a Banach space ($ (E,\vert\vert\vert\vert)$. We prove that $ \mu \{ \vert\vert x\vert\vert < t\} \leq Kt$, where the constant $ K$ is independent of all properties of $ \mu $ except for the measure of the unit ball $ \mu \{ \vert\vert x\vert\vert < 1\} $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11

Retrieve articles in all journals with MSC: 60B11

Additional Information

Keywords: Stable measure, Gaussian measure, distribution of the norm
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society